# SDR C2XA07RI012

- Difficulty date: April 1, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 20,102 hours, 15,222 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2335 - CREW REPORTED BURNING SMELL WHEN ANTI-ICE SYSTEM WAS ON IN ICING. MX RAN BOTH ENGINES, WITH ANTI ICE SYSTEM ON AND COULD NOT DUPLICATE THE SMELL. AC WAS APPROVED TO RETURN TO FLIGHT.
